# SDR 2023FA0000289

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N559BC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 5672015
- Aircraft time: 295 hours
- Engine: Lyc IO390A1B6
- Engine time: 295 hours
- Propeller: Mtprop MTV15*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Broken
- Location: Propeller
- Part time: 295 hours
- Component: Propeller, Mtprop
- Component part number: MTV15B20358
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D, F, G
- Precautionary procedure: A

## Discrepancy

PROPELLER BLADE SEPARATED FROM HUB ON TAKEOFF CAUSING ENGINE INBALANCE/FAILURE. PILOT MADE PRECAUTIONARY LANDING IN SOYBEAN FIELD ADJACENT TO RUNWAY. NO AIRFRAME DAMAGE FROM LANDING. NO INJURIES TO PILOT.  DAMAGE TO ENGINE MOUNT, COWLING AND ENGINE DUE TO PROPELLER FAILURE/ INBALANCE DUE TO MISSING PROPELLER BLADE. MT PROPELLER SB NO. 30R7 AND FAA AD 2022-18-02 ADDRESSES THIS PROPELLER, HOWEVER NEITHER HAD NOT BEEN COMPLIED WITH AT THE TIME OF THE INCIDENT.
